# SDR 97ZZZX5151

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 24D30052111
- Condition: Failed Test
- Location: Door 4r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4R DOOR SLIDE/RAFT DID NOT BLOW PROPERLY - SN 1355.  SLIDE RAFT ROUTED TO SHOP FOR OVERHAUL.  SLIDE/RAFT FAILED DURING FAA CERTIFICATION DRILL FOR OAI.
